# SDR HEEA087833

- Difficulty date: June 9, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N724PH
- Make and model: Bell 407
- Aircraft serial: 53327
- Aircraft time: 5,157 hours
- Engine: Allsn 250C47B
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Bracket
- Part number: 206072219107
- Condition: Broken
- Location: Pax Seat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT BRACKETS BROKEN. REPLACED WITH SERVICEABLE PART.
